SATURDAY,JUNE18 th sponsoredby 7:00-10:00 AM BREAKFAST sponsored by Farm Bureau Young Farmers White Pavilion 7:00-10:00 AM Open Class Swine Check/Weigh In 9:00 AM Flag Raising, Clever Clovers 9:00 AM-NOON 4-H& Mini 4-H Projects checked in 9:00 AM-NOON Open Class Projects check-in 4-H Comm. Bldg. 9:00 AM Registration for Baby, Little Miss & Mister, Jr. Prince & Princess, 0-8 year olds, White Pavilion 10:00 AM Baby, Little Miss & Mister Contests, Community Showcase Stage Call Laura at 765-277-1254 11:00 AM Open Swine Show. Mini Open Pig Drive immediately following call Lee Boling @ 765-366-0867- Show Arena 11:00-2:00 Helt Twp. Fire & Rescue serving Special Sloppy Joe mealsinWhite Pavilion 5:00-8:00 PM Train Rides! FREE! at Milkshake Shack 5:00-8:00 PM Cayuga Lions Club serving Pork Tenderloin,White Pavilion 5:00 PM G0-KARTS 5:30 PM 4-H and Open Class Foods Auction- Community Building
SUNDAY, JUNE 19 th sponsored by 7:00 - 9:00 AM Open Class Sheep Ck/Weigh-In 9:00 AM Flag Raising, Happy Clovers 9:00 4-H Community Building open 10:00 AM Countywide Church Service, Grandstands 11:00 AM Open Class Sheep Show-Callie Jones 765-430-9614 11:00 AM-2:00 PM Baked Potato Bar Lunch served by Cluster 83 of United Methodist Churches- Freewill donation Noon: s.T.e.a.m (Technology) Make & Take Solar Robot Bugs,sponsored by Brouillett’s Creek Solar, 4-H Comm. Bldg. 1:00 PM 4-H Cat Show-4-H Community Building 2:00-8:00 PM IDNR Woods on Wheels 3:00 PM Youth Talent Show in Community Building Call Macy Smith at 812-241-9236 for more info; 4:00 PM RODEO in Grandstands 4:30 PM 4-H Pet Show, 4-H Community Building 5:00 PM Police Canine Demonstration, Community Showcase 5:00 -7:30 PM 4-H Jr. Leadersserving Mostaccioli Dinner, White Pavilion 5:00-8:00 PM Train Rides! FREE! at Milkshake Shack 6:00 PM 4-H Fashion Revue, 4-H Community Building 6:00 - 8:00 PM All 4-H animal/livestock entries DUE on grounds
MONDAY, JUNE 20 th sponsored by 9:00 AM: Flag Raising, Super Shamrocks 9:00 AM: 4H Swine Workshop 10:00 AM: s.t.e.a.M. (Math) Toothpick Geometry Challenge! 4-H Comm. Bldg 11:00 AM 4-H Poultry Show- Rabbit/Poultry Barn 3:00 PM BOOK to BARN- ages 4-2nd grade- FREE! @ Community Building Patio 4:00 PM 4-H Horse & PonyWestern, English, & Halter, Horse Arena 5:00 PM 4-H Sheep Show, Show Arena 5:00 PM Barnyard Olympics registrations begin at the Grandstands entrance- limited to the FIRST 200 PARTICIPANTS REGISTERED ONLY! Teams of 4; age categories: 8-12; 13-17; 18-20 5:00-8:00 PM NV Football Moms serving Chicken/Noodles White Pavilion 7:00 PM BARNYARD OLYMPICS- Grandstands- Adm.: Donation for local food pantries—canned goods or money!
TUESDAY,JUNE21 st sponsoredby 9:00 AM Flag Raising by Fantastic 4-Hers 10:00 AM: s.t.e.A.m. (Agriculture) Soil Science, 4-H Comm Building Patio 11:00 AM: Home & Family Day! Sponsored by Vermillion Co. Extension Homemakers, 4-H Community Building 1:00 PM 4-H Rabbit Show - Rabbit/Poultry Barn 1:30-3:30 PM POP-UP Library, Clinton Public Library 3:00 PM BOOK to BARN- ages 4-2nd grade- FREE! @ Community Building Patio 5:00 - 7:00 PM (or until steaks last) Parke - Vermillion Cattleman’s Assoc. serving Steak Dinners in the White Pavilion 5:30 PM 4-H Swine Show - Show Arena 6:00 PM ICE CREAM SOCIAL w/ Fair Royalty, Grandstands, FREE 7:00 PM MUSIC in the Grandstands- BIG GUNS Classic Rock FREE
WEDNESDAY, JUNE 22 nd sponsored by VERMILLIONCOUNTY FARMBUREAU,INC.& VERMILLION CO. PURDUE EXTENSION BOARD 9:00 AM: Flag Raising, Shining Shamrocks 9:00 AM 4-H Horse/Pony Show—Start with Mini @ 9 immediately followed by Horse and Pony Contesting 10:00 AM S.t.e.a.m. (Science) Fun with Reactions! 4-H Comm Bldg 11:30 AM 4-H GOAT SHOWS: Dairy and Meat Goat Show followed immediately by Pygmy Goat Show – Show Arena 3:00 PM BOOK to BARN- ages 4-2nd grade- FREE! @ Community Building Patio 5:00 PM 4-H Beef Show – Show Arena 5:00 PM Kiddie Tractor Pull - W side of Comm. Bldg- AGES 4-11 -FREE 5:00 PM - 8:00 PM Free Vermillion Co. Well Water Testing Sponsored by Verm. Co. SWCD Approved sample kits available June 1 at SWCD office Call 765-492-3705 for more info. 5:00-8:00 PM Smoke House! Fire Safety 5:00 - 8:00 PM Shining Shamrocks & St. Bernice Community Unity serving Grilled Tenderloin, White Pavilion 6:00 PM Parade Line Up @ Cayuga Fire Dep’t; See back for info 6:00-9:00 PM Big Bounce Events for ALL Ages!!! 6:30 PM PARADE--GRAND MARSHALL: Lee & Robin Boling 7:00 PM Hot Iron Strings Band –Bluegrass in Grandstands-FREE 7:00-8:00 PM MEET & GREET RECEPTION with your ELECTED officials & candidates! Community Building sponsored by Verm. Co. Extension Bd & Verm. Co. Farm Bureau 7:00-8:00 PM 4-H Robotics Demonstrations - Community Bldg Adults $10 Children 3-12 $5 Pit Passes $20 Contact: David Bishop 765-505-0819 Adults $15 Children 3-12 $5 Pit Passes $20 Contact: Mike Mazura at 812-230-3244
THURSDAY, JUNE 23 rd sponsored by 9:00 AM Flag Raising, Country Cousins 9:30 – 11:00 AM 4-H Breakfast Of Champions- Cayuga Christian Church Noon- 4-H and Friends Family FUN Color RUN! Start @ Show Arena 1:00-3:00 POP-UP Library, Clinton Public Library 1:30-3:30 PM GIANT Yard Games! Community Bldg Patio 3:00 PM BOOK to BARN- ages 4-2nd grade- FREE! @ Community Building Patio 3:00-8:00 PM Indiana BLOOD Mobile- SAVE A LIFE Donate today! 4 :00 PM 4-H Small Animal Master Showmanship-Show Arena 4:30 PM 4-H Master Showmanship - Show Arena 5:00 – 7:30 PM Fantastic 4-Hers serving Taco Salad- White Pavilion 5:00-8:00 PM Smoke House! Fire Safety 6:00-9:00 PM Big Bounce for ALL Ages 6 : 3 0 PM 4-H AWARDS PROGRAM – Show Arena 7:00 PM Brat Pack Band- 80’s Hits in the Grandstands-FREE 9:00 PM 4-H Horse & Pony Fun Games
FRIDAY,JUNE 24 th sponsoredby FIRST FINANCIAL BANK 7:00 – 8:30 AM Open Class Rabbits Check-in 8:00 - 11:00 AM Non-Sale Animalsreleased. Animals on the grounds at 2:00 p.m. will be released after 4-H Livestock Auction. 9:00 AM Flag Raising, Rockin V Horse & Pony 9:00 AM (Rain Date for any horse shows) 9:30 AM Open ARBA Rabbit Show -Sara 765-592-5946 10:00 AM s.t..E.a.m. (Engineering) Egg Drop Challenge - 4-H Comm. Bldg. 5:00-8:00 PM Smoke House! Fire Safety 5:00 -8:00 PM NV FFA serving Pulled Pork sandwiches/meals 6:00-9:00 PM Big Bounce for ALL Ages! 6:00-10:00 PM Axe Throwing! 6:30 PM 4-H Livestock Awards Presentation, Show Arena 7:00 PM 4-H Livestock Auction; Show Arena Remaining animals released after auction. 7:00 PM 90’s Daughter Band in the Grandstands-FREE
SATURDAY, JUNE 25 th sponsored by 9:00-11:00 AM ALL 4-H, & Open Class projects check-out includes Mini 4-Hers, and CloverBuds 11:00 AM Fairgrounds Cleanup. 4-Hers, Superintendents & Jr. Leadersshould stay to help. 5:00 PM DEMO DERBY Ages 4-10 Powerwheels @ 5:00; Derby at 5:30
FAIR BOARD OFFICERS David Bishop -President765-505-0819 Tanner Bishop -Vice President 765-505-9363 Keyaira Smith-Treasurer Annie Walters-Secretary/OpenClass TimWilson- Parade 812-208-1919 Mark O’Heir-Parade 765-505-0986 FairBoardWebsite: www.vermillioncountyfairboard.com Vermillion Co. PURDUE EXTENSIONSTAFF:BeckyHolbert, PhilCox, LoriBouslog, Connie Warner, Margie Allee,
NO ALCOHOLIC BEVERAGES ALLOWED ON THE GROUNDS!! NOT RESPONSIBLE FOR ACCIDENTS. SMOKING PROHIBITED IN THE GRANDSTANDS AND ALL BUILDINGS & BARNS. NO BICYCLES/SKATEBOARDS ON THE GROUNDS. Please respect marked traffic flow and marked ADA accessible & reserved parking in an effort to KEEP the fair safe & accessible for all. 4-H Community Building: Saturday- 6:00-10:00 PM Noon – 10:00 PM Sun.-Fri.
LOTSOF FREE ACTIVITIES, including Book to Barn & Story S.T.E.A.M.: See schedule National Guard-Rock Wall & Games—June 18-23 BINGO 5-9 nightly! Cayuga Lions Club—look for the BINGO tent! Strawberry Shortcake & Ice Cream served Daily! 5-9 by Cayuga Senior Citizens- YUM!!! VPCHC Mobile Health Unit open M-Th, June 21-24 from 8:00 AM-4:00 PM—Call for appointment 765-592-6164